RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


JHEP, 2018, Volume 2018, 018, 31 pages (Mi jhep22)  

On Bethe vectors in $\mathfrak{gl}_3$-invariant integrable models

A. Liashykabc, N. A. Slavnovd

a Department for Theory of Nuclei and Quantum Field Theory, Bogoliubov Institute for Theoretical Physics, NAS of Ukraine, 14b Metrolohichna str., Kiev, 03143, Ukraine
b Faculty of Mathematics, National Research University Higher School of Economics, 6 Usacheva str., Moscow, 119048, Russia
c Center for Advanced Studies, Skolkovo Institute of Science and Technology, 3 Nobel str., Moscow, 121205, Russia
d Theoretical Physics Department, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina str., Moscow, 119991, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Contest «Young Russian Mathematics»
Russian Science Foundation 14-50-00005
The work of A.L. has been funded by Russian Academic Excellence Project 5-100 and by Young Russian Mathematics award. A part of this work, section 6, was performed in Steklov Mathematical Institute of Russian Academy of Sciences by N.A.S. and he was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1007/JHEP06(2018)018


Bibliographic databases:

ArXiv: 1803.07628
Received: 10.04.2018
Accepted:30.05.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jhep22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019